MAUDE Adverse Event Report: MICROLINE SURGICAL INC. RENEW RATCHETED HANDPIECE, 34CM, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL INC. RENEW RATCHETED HANDPIECE, 34CM, REUSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 3914
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned to the manufacturer.Therefore, no investigation can be performed at this time.A follow-up report will be submitted if the device is returned.
 
Event or Problem Description
A small piece of black insulation missing when instrument was pulled out of the patient during surgery.The piece was unable to be located.Anesthesia time was extended by 30 minutes.

Brand Name
RENEW RATCHETED HANDPIECE, 34CM, REUSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key12738908
Report Number1223422-2021-00010
Device Sequence Number4127046
Product Code GEI
UDI-Device Identifier00811099010579
UDI-Public00811099010579
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K962119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3914
Device Catalogue Number3914
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1